# SDR HEEA115124

- Difficulty date: April 22, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 5,608 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: NONE
- Part serial: NA
- Condition: Obstructed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITOT BLOCKAGE CAUSING SIGNIFICANT DISCREPANCY IN READINGS BETWEEN ALL INDICATORS.  GPS SHOWED GS ERROR IN EXCESS OF 60 KNOTS.  LANDING GEAR AUDIO WARNING SOUNDED CONTINUOUSLY EVEN IN CRUISE.  MAINTENANCE CLEANED WASP NEST FROM PITOT TUBE.
